# SDR 2005FA0001108

- Difficulty date: July 8, 2005
- Submitted: August 10, 2005
- Operation: General aviation
- Aircraft: N53289
- Make and model: Cessna 172S
- Aircraft serial: 172S9331
- Engine: Lyc IO360L2A
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 0510105365
- Condition: Worn
- Location: Rbl102
- Part time: 1,198 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLES WORN BEYOND LIMITS AT A CABLE RUB STRIP IN RT WING BY AUTOPILOT SERVO AT STATION RBL 102.  (K)
